Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 83, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 26, 2007, 7:20 PM EDT for Wyoming County, New York. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2007, 7:20 PM EDT (23:20 UTC)
- Expired
- Jul 26, 2007, 7:53 PM EDT
- In force
- 33 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Wyoming County, NY
The radar
The Buffalo radar (KBUF), 51 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 262323
SVRBUF
NYC121-270015-
/O.NEW.KBUF.SV.W.0083.070726T2320Z-070727T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
720 PM EDT THU JUL 26 2007
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WYOMING COUNTY IN WESTERN NEW YORK
* UNTIL 815 PM EDT
* AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SARDINIA TO MACHIAS...AND
MOVING EAST NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JAVA CENTER BY 725 PM EDT...
VARYSBURG BY 735 PM EDT...
WARSAW AND PORTAGEVILLE BY 750 PM EDT.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4283 7823 4272 7796 4264 7798 4261 7802
4255 7805 4255 7845 4279 7844 4285 7833
4285 7829
$$
ZAFF1 follow-up statement
000
WWUS51 KBUF 262353
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
752 PM EDT THU JUL 26 2007
NYC121-270002-
/O.CAN.KBUF.SV.W.0083.000000T0000Z-070727T0015Z/
WYOMING NY-
752 PM EDT THU JUL 26 2007
...THE SEVERE THUNDERSTORM WARNING FOR WYOMING COUNTY IS CANCELLED...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY
WINDS...CURRENTLY NEAR JAVA CENTER...WERE STILL POSSIBLE FROM THE
THUNDERSTORM.
LAT...LON 4283 7823 4272 7796 4264 7798 4261 7802
4255 7805 4255 7845 4279 7844 4285 7833
4285 7829
$$
ZAFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:51 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 26, 5:51 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 551 PM EDT THU JUL 26 2007 .SYNOPSIS... HIGH PRESSURE ANCHORED OFF THE THE EAST COAST WILL MAINTAIN A SOUTHERLY FLOW OF WARM...HUMID AIR ACROSS OUR AREA TONIGHT AND FRIDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD FRIDAY AS AN UPPER LEVEL TROUGH TRACKS EAST ACROSS NEW YORK STATE. UNSETTLED WEATHER IS EXPECTED TO LAST THROUGH THE WEEKEND AS A COLD FRONT DRIFTS SLOWLY TO THE EAST. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... BASED ON CURRENT RADAR TRENDS...WILL UPDATE FORECAST WITH MORE EMPHASIS ON EVENING THUNDERSTORMS. WILL FORECAST A LIKELY PROBABILITY OF PRECIPITATION WEST OF THE GENESEE VALLEY. EXPECT CONVECTION TO BECOME BETTER ORGANIZED ALONG CONVERGENCE OF LAKE BREEZE BOUNDARIES AND OUTFLOWS FROM EXISTING CELLS...WITH MORE UNSTABLE AIR TO THE SOUTH MOVING INTO WESTERN NY. THE TIMING OF THE ENDING OF THIS EVENINGS CONVECTION IS DIFFICULT TO PINPOINT. THE PAST TWO EVENINGS...THE PCPN HAS NOT DIED OUT WITH THE LOSS OF DAYTIME HEATING. THIS TREND IS LIKELY TO CONTINUE TONIGHT...ESPECIALLY ACROSS THE WEST AS THE UPPER LEVEL LOW BEGINS TO SHIFT TO THE EAST. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... THE UPPER LOW IS FORECAST TO TRACK EAST ACROSS NORTHERN NEW YORK STATE FRIDAY AS ANOTHER TROUGH DIVES SOUTH ACROSS HUDSON BAY. THE LATEST GFS MAINTAINS THE CIRCULATION OF THE UPPER LOW LONGER...WHILE THE WRF SHOWS MORE OF AN OPEN WAVE WHICH IS MORE CONSISTENT WITH PREVIOUS MODEL RUNS. AT ANY RATE...THE COMBINATION OF DAYTIME HEATING AND ADDED LIFT IN THE VICINITY OF THE UPPER TROUGH WILL SET THE STAGE FOR MORE WIDESPREAD CONVECTION ON FRIDAY. MODEL STABILITY INDICES SUGGEST THAT THE MOST UNSTABLE AIR WILL LIE ACROSS CENTRAL NEW YORK...INCLUDING THE FINGER LAKES AND NORTH COUNTRY. BUT...WILL INDICATE LIKELY POPS FOR THE ENTIRE CWA DURING THE AFTERNOON. THE WEAKENING UPPER LEVEL TROUGH IS FORECAST TO MOVE INTO SOUTHERN QUEBEC FRIDAY NIGHT...WHILE THE TRAILING COLD FRONT APPROACHES WESTERN NEW YORK TOWARD SATURDAY MORNING. THE FRONT IS FORECAST TO OOZE ON TO THE EAST SATURDAY AND SUNDAY AS SEVERAL WAVES DEVELOP ALONG THE BOUNDARY. WITH PRECIPITABLE WATERS VALUES FORECAST TO REMAIN AROUND 1.5 INCHES DURING THIS PERIOD...WILL LEAVE IN LIKELY POPS ACROSS THE ENTIRE AREA THROUGH AT LEAST SATURDAY MORNING...FOLLOWED BY A GRADUAL WEST TO EAST DECREASE IN POPS AS THE FRONT CONTINUES ITS SLOW EASTWARD PROGRESS. WILL FOLLOW CONTINUITY AND KEEP MAX TEMPS A LITTLE LOWER THAN GUIDANCE FOR SATURDAY AND SUNDAY DUE TO THE ANTICIPATED CLOUD COVER AND LINGERING SHOWERS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THIS PERIOD WILL BE CHARACTERIZED BY VERY WARM AND DRY WEATHER AS THE TROUGH THAT HAS BEEN SO PERSISTENT OVER THE GREAT LAKES WILL GIVE WAY TO AN EXPANDING RIDGE. AS A RESULT...TEMPERATURES WILL AVERAGE SOME 5 DEGREES ABOVE NORMAL DURING THE 4 DAY PERIOD WITH LITTLE IF ANY CHANCE FOR ANY PRECIPITATION. THE DETAILS... AN AMPLIFIED UPPER LEVEL FLOW WILL STILL BE IN PLACE ACROSS NORTH AMERICA ON MONDAY...BUT THE PERSISTENT TROUGH WILL BE STARTING TO LIFT OUT ACROSS NEW ENGLAND WHILE A STRONG RIDGE OVER THE PLAINS WILL BUILD ACROSS THE UPPER MISSISSIPPI VALLEY. THIS PROCESS WILL FURTHER HELP TO CLEAR OUR SKIES...AS A NEARLY STALLED FRONTAL BOUNDARY WILL STILL BE SITUATED FAIRLY CLOSE TO OUR REGION (OVER SE PA AND SRN NJ). H85 TEMPS ON MONDAY WILL BE IN THE VICNITY OF +15C...WHICH IS THREE DEGREES HIGHER THAN YESTERDAYS ENSEMBLE SOLUTION AND A FULL 5 DEG HIGHER THAN THE MEAN SOLUTION FROM TUESDAY. H85 TEMPS OF +15C WILL EASILY SUPPORT MAX SFC TEMPS IN THE LOW TO MID 80S. THE H5 RIDGE WILL CONTINUE TO BUILD TO THE EAST ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY...WHICH WILL TRANSLATE INTO CLEAR TO PARTLY CLOUDY SKIES FOR OUR REGION. H85 TEMPS DURING THE PERIOD WILL BE CLOSE TO +16C. THE COMBINATION OF THE MILDER NIGHTS AND H85 TEMPS IN THE MID TEENS WILL HELP AFTERNOON TEMPS ROUTINELY CLIMB INTO THE MID 80S FOR MOST AREAS WITH HIGHER READINGS POSSIBLE IN THE GENESEE VALLEY AND FINGER LAKES. WHILE THE AFTERNOONS WILL BE WARM...A NORTHERLY FLOW IN THE LOW LEVELS WILL HELP TO KEEP TDS FROM GETTING UNCOMFORTABLE HIGH. AS A RESULT...TDS WILL BE IN THE UPPER 50S TO LOWER 60S EACH DAY. ON THURSDAY...THE RIDGE WILL BECOME FLATTENED ACROSS THE GREAT LAKES AND NEW ENGLAND AS A SHORTWAVE WILL BE IN THE PROCESS OF CROSSING THE CANADIAN PRAIRIES. THE ASSOCIATED FRONTAL BOUNDARY SHOULD REMAIN TO OUR NORTHWEST...SO PCPN SHOULD BE ABLE TO HOLD OFF FOR ANOTHER DAY. MEANWHILE...H85 TEMPS WILL FURTHER CLIMB TO +17/18C. AN INCREASED SOUTHERLY FLOW WILL HELP TO BOOST OUR TDS...SO THE COMBINATION OF THE HIGHER H85 AND HIGHER TDS WILL LIKELY MAKE THURSDAY A VERY WARM AND UNCOMFORTABLE DAY. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... VFR CONDITIONS EXPECTED THROUGH AT LEAST EARLY FRIDAY. A LARGE UPPER LEVEL STORM SYSTEM REMAINS NEARLY STATIONARY ALONG THE OHIO/MICHIGAN BORDER. THIS SYSTEM WILL CONTINUE TO CIRCULATE A FAIR AMOUNT OF LOW AND MID LEVEL MOISTURE ACROSS WESTERN AND NORTH CENTRAL NEW YORK DURING THE REMAINDER OF THE AFTERNOON AND TONIGHT...BUT CIGS WILL REMAIN AT VFR LEVELS. THE INCREASED MOISTURE...COMBINED WITH DIURNAL HEATING...COULD SPARK SOME ISOLATED CONVECTION OVER THE WESTERN COUNTIES BEFORE NIGHTFALL. CIGS AND VSBYS WOULD LIKELY REMAIN AT VFR LEVELS THOUGH...WITH ONLY A SHORT LIVED PERIOD OF MVFR VSBYS POSSIBLE DURING THE PASSAGE OF ANY ACTIVITY. FOR TONIGHT...ANY CONVECTION FROM THE AFTERNOON SHOULD QUICKLY DISSIPATE AFTER SUNSET. THIS WILL LEAVE VFR CIGS FOR THE OVERNIGHT. THE ONLY FLY IN THE OINTMENT FOR TONIGHT COULD BE SOME HAZY/BR THAT COULD DEVELOP OVER CHAUTAUQUA COUNTY (IE. KJHW). ON FRIDAY...A SLOW MOVING FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE NORTHWEST. WHILE SOME -SHRA/TSRA WILL BE POSSIBLE IN THE MORNING...A MORE LIKELY PERIOD WILL COME DURING THE AFTERNOON. CIGS ARE EXPECTED TO REMAIN AT VFR FOR THE BULK OF THE DAY...BUT VSBYS WILL LIKELY DROP TO MVFR LEVELS IN ANY CONVECTION THAT DEVELOPS. LOOKING FURTHER AHEAD...THE SLOW MOVING FRONT WILL PASS ACROSS WESTERN AND NORTH CENTRAL NEW YORK FRIDAY NIGHT AND SATURDAY. THIS WILL RESULT IN THE LIKELIHOOD OF -SHRA/TSRA WITH MVFR CIGS AND VSBYS. MVFR CIGS WILL PROBABLY HOLD ACROSS THE BULK OF THE REGION FOR SATURDAY NIGHT BEFORE CIGS RISE TO VFR LEVELS DURING SLOW IMPROVEMENT ON SUNDAY. MONDAY AND TUESDAY WILL FEATURE VFR CONDITIONS. && .MARINE... THERE WILL BE AN INCREASING RISK OF THUNDERSTORMS FRIDAY AFTERNOON. A LARGE UPPER LEVEL STORM WOBBLING ALONG THE OHIO/MICHIGAN BORDER WILL SLOWLY LIFT NORTH TONIGHT...THEN WILL MOVE NORTHEAST ACROSS SOUTHERN ONTARIO ON FRIDAY. MEANWHILE...A LIGHT SFC PRESSURE GRADIENT WILL REMAIN IN PLACE ACROSS BOTH LAKES ERIE AND ONTARIO. THIS WILL RESULT IN CONTINUED LIGHT WINDS WITH A GENTLE BREEZE ON BOTH LAKES THROUGH FRIDAY WITH ONLY A FEW HOURS OF A MODERATE BREEZE ANTICIPATED ON LK ERIE FRIDAY AFTERNOON. THE LIGHT WINDS WILL PRODUCE NEGLIGIBLE WAVES...MAINLY A FOOT OR LESS DURING THE PERIOD. WHILE WINDS AND WAVES WILL NOT BE A PROBLEM TONIGHT AND FRIDAY... AN APPROACHING FRONTAL BOUNDARY ON FRIDAY WILL INCREASE THE LIKELIHOOD OF THUNDERSTORMS. WHILE THE THREAT OF SEVERE WEATHER WILL BE LOW...THESE STORMS WILL HAVE AN ELEVATED CHANCE TO PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS. THE FRONT WILL THEN EASE ACROSS BOTH LAKES FRIDAY NIGHT AND SATURDAY MORNING...WHEN THERE WILL BE A CONTINUED CHANCE FOR THUNDERSTORM ACTIVITY. WINDS FRIDAY NIGHT AND SATURDAY WILL REMAIN LIGHT WITH NEGLIGIBLE WAVES. AS ALWAYS THOUGH...WINDS AND WAVES CAN BE HIGHER IN AND NEAR THUNDERSTORMS. A LIGHT SFC PRESSURE GRADIENT WILL GENERALLY REMAIN IN PLACE FOR MONDAY AND TUESDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...TJP/ZAFF SHORT TERM...TJP LONG TERM...RSH AVIATION...RSH MARINE...RSH
Hazardous weather outlook, Jul 26, 5:02 AM EDT, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 502 AM EDT THU JUL 26 2007 NYZ001>008-010>014-019>021-085-270915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 502 AM EDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-270915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 502 AM EDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
In the hours before
Special weather statement, Jul 26, 5:37 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 537 PM EDT THU JUL 26 2007 NYZ085-270045- SOUTHERN ERIE- INCLUDING THE CITIES OF...ORCHARD PARK...SPRINGVILLE 537 PM EDT THU JUL 26 2007 ...STRONG THUNDERSTORMS MOVING INTO SOUTHERN ERIE COUNTY... DOPPLER WEATHER RADAR INDICATED A VERY STRONG THUNDERSTORM MOVING NORTH INTO SOUTHERN ERIE COUNTY NEAR SPRINGVILLE AND MOVING TOWARD THE TOWNS OF HOLLAND AND WALES. THIS STORM WILL PRODUCE VERY HEAVY RAIN AND FREQUENT LIGHTNING AND HAS THE POTENTIAL FOR STREET FLOODING AND SMALL HAIL. WIND GUSTS MAY REACH 30 TO 35 MPH AS THE STORM MOVES THROUGH SOUTHEASTERN ERIE COUNTY BETWEEN 535 PM TO 600 PM.
Special weather statement, Jul 26, 6:11 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 611 PM EDT THU JUL 26 2007 NYZ085-262345- SOUTHERN ERIE- INCLUDING THE CITIES OF...ORCHARD PARK...SPRINGVILLE 611 PM EDT THU JUL 26 2007 ...THUNDERSTORMS SPREAD NORTHWARD OVER WESTERN NEW YORK... A CLUSTER OF LOCALLY STRONG THUNDERSTORMS WILL MOVE ACROSS THE WESTERN COUNTIES THIS EVENING AND AFFECT EVENING ACTIVITIES FOR METRO BUFFALO...NIAGARA FALLS AND THE SURROUNDING SUBURBS. THE STORMS OVER CHAUTAUQUA AND CATTARAUGUS COUNTIES WILL MOVE ACROSS THE NORTHEASTERN END OF LAKE ERIE BETWEEN 615 PM AND 645 PM...AFFECTING BOATERS ON LAKE ERIE AND THE NIAGARA RIVER. THE STORMS WILL ALSO REACH THE BUFFALO SOUTHTOWNS AROUND 645 PM TO 700 PM AND LAST FOR A COUPLE OF HOURS...AND OTHER THUNDERSTORMS WILL MOVE ACROSS WYOMING...GENESEE AND ORLEANS COUNTIES BETWEEN 615 PM AND 800 PM. BE AWARE OF THE APPROACHING STORMS AND BE PREPARED TO TAKE SHELTER INSIDE A STURDY BUILDING FROM THE THREAT OF FREQUENT LIGHTING...GUSTY WINDS AND HEAVY RAINS.
Special weather statement, Jul 26, 6:40 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 640 PM EDT THU JUL 26 2007 NYZ020-262345- CATTARAUGUS NY- 640 PM EDT THU JUL 26 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA... * AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF ALLEGANY PARK TO 13 MILES SOUTHWEST OF ALLEGANY PARK TO 18 MILES SOUTH OF ALLEGANY PARK...AND MOVING NORTHEAST AT 25 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... EAST RANDOLPH AT 645 PM EDT... ALLEGANY PARK AT 700 PM EDT... LIMESTONE AT 705 PM EDT... LITTLE VALLEY AT 710 PM EDT... SALAMANCA AT 715 PM EDT... ST. BONAVENTURE AT 725 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY CAMPERS IN ALLEGANY STATE PARK SHOULD SEEK SHELTER IN A STURDY BUILDING UNTIL THE STORMS PASS. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. HIBBERT
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:48 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Erie | 42 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.